MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION EXCLAIM LEAD, 60 CM; SCS PADDLE LEAD

ST. JUDE MEDICAL - NEUROMODULATION EXCLAIM LEAD, 60 CM; SCS PADDLE LEAD
Model Number 3224
Medical Device Problem Codes Migration or Expulsion of Device (1395); Migration (4003)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 09/02/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in the final report.Date of event is estimated.
 
Event or Problem Description
It was reported during a routine reprogramming session diagnostics indicated high impedance readings on all contacts.X-ray imaging showed the lead to have migrated out of the epidural space.Surgical intervention may take place at a later date to address the lead.
 
Event or Problem Description
Additional information received indicated the patient underwent surgical intervention wherein the system was explanted and replaced to address the issue.
 
Additional Manufacturer Narrative
Corrected data in section h: device code 1395 reported in the initial report was change from to 4003 due to further review.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.

Brand Name
EXCLAIM LEAD, 60 CM
Common Device Name
SCS PADDLE LEAD
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION
6901 preston rd
plano TX 75024
MDR Report Key10575244
Report Number1627487-2020-31818
Device Sequence Number3138827
Product Code LGW
UDI-Device Identifier05414734401876
UDI-Public05414734401876
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/28/2015
Device Model Number3224
Device Catalogue Number3224
Device Lot Number4388856
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/02/2020
Supplement Date Received by Manufacturer10/06/2020
11/16/2020
Initial Report FDA Received Date09/23/2020
Supplement Report FDA Received Date10/26/2020
11/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight125